# SDR SWAA2021091404564

- Difficulty date: August 1, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG IB TR; #2 BLOCKER DOOR POTTING COMPOUND MISSING/DETERIORATED AT DRAG LINK ATTACH POINT CUTOUT. ; / [01] IDENTIFIED PART IAW 54-30-01-0I-2 FIG 2; ITEM 3.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 54-30-01-1A-5 PARA 4B(6).  DAMAGE TO MISSING/DETERIORATED POTTING TO BE REPAIRED IAW SRM 54-30-01-2R-4 PARA 4B. [05] PERFORMED THE SURFACE PREPARATION STEPS AS GIVEN IN SRM 54-30-01-2R-4 PARA 4 B STEPS 4 & 5. APPLIED THE SEALER RESIN BMS 5-92 LOT 0125J0121C & CURED IAW SRM 54-30-01-2R-4 PARA 4 B STEPS 6 & 7 . USING CAL; [06] CORRECTION LINE 5 : USING CAL TOOL ID ATS532 SN 15092117; [07] RESTORED THE FINISH AS GIVEN IN CMM 78-31-24 PARA 5 C (1) STEPS (A)-(E) REF SRM 54-30-01-2R-4 PARA 3; [08] CORRECTION LINE 7 : RESTORED FINISH AS GIVEN IN CMM 78-31-24 REPAIR 2-1 PARA 5 C (1) STEPS (A)-(E) REF SRM 54-30-01-2R-4 PARA 3; [09] VERIFIED CORRECTIVE ACTIONS 3-8; [10] #1 ENGINE I/B T/R # 2 BLOCKER DOOR REPAIRED IAW SRM 54-30-01-2R-4; [11] FINAL INSPECTION. REPAIR COMPLETE PER SRM 54-30-01-2R-4.
